It is currently Tue Aug 22, 2017 9:09 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Sat Apr 02, 2016 9:00 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 13, 2016 8:50 pm
Posts: 27
When I used opiates dosing or an increase in dosage gave me high amounts of energy.This is not uncommon for I've heard this many times from many addicts.
Ive reduced dosage from 16-6mg per day.It helped for a while but same effect and pattern started all over again.
I may have a week of good energy but with no warning two to four days of extreme tiredness and even if I sleep 18 hours it won't pass.
It happened with 32mg per day,16,6,and even 4 a day,and even before opiates but opiates definitely make it worse.
I was thinking of ginseng of perhaps caffeine.
Has anyone tried ginseng?


Top
 Profile  
 
PostPosted: Sun Apr 03, 2016 6:43 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Rob500, Welcome! I don't blame my tiredness on subs. Maybe I should but, in my case, I think it is more related to menopause. Now, you are probably a young guy and don't need or want to hear about menopause and I don't blame you! lol But, I find that for the most part suboxone gives me energy! Especially my first dose in the am. I wake up dragging and feeling blah! So, I took the advice of another member here and get up at 5am, dose, and go back to bed until 7. It works great! I usually feel ready to go at 7 and can start the day. Sometimes I take a 20 min nap on my lunch hour. I am good for the afternoon. I dose again at 5pm and am good for the rest of the evening. I don't know if ginseng will help but I do find an iced coffee in the afternoon adds a little pep to my step! lol please continue to post and keep us informed as to how you are doing!


Top
 Profile  
 
PostPosted: Sun Apr 03, 2016 7:29 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hey Rob,

I too have the same effect from Suboxone. Many of us do so don't feel like you're the only one.

Even when I got down to 1 mg it was still there. The only suggestion I can make is to keep busy. If you sit idle for awhile like reading or just working on the computer it will may hit you then. Watching TV doesn't affect it though. It may be due to staying alert with something interesting. Meaning, I don't watch much TV but when I do it is something I want to see and pay attention. When I worked behind a computer it was really hard to stay focused, especially if the task was repetitive. But when I had that job I was taking 16 mg's, so that made a difference.

Keep busy and drink lots of coffee. Vitamin B-12 helped me in the beginning but now my levels are too high to take any more. And no problems at all with driving so that is very good or I'd have to not drive while taking it. Once again, it is about concentration. Keeping your mind busy. Driving does that, that is, if you're a good driver!

It may or may not pass. I still get it occasionally and I've been on Suboxone for almost 6 years.

Sorry I couldn't offer a better solution. It still beats being addicted.

Good to have you here,

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Apr 04, 2016 8:59 am 
Offline
Average Poster
Average Poster

Joined: Sun Mar 13, 2016 8:50 pm
Posts: 27
My dosage may be too high even at 6mg per day.
I may drop it to 2mg per day and see what happens.
I'd like to find a stimulant for a boost of energy.Coffee used to work but either I'm used to it or quality of coffe has dropped.
If ginseng works as good as advertised it's worth a try.


Top
 Profile  
 
PostPosted: Tue Apr 05, 2016 1:54 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
My dose is now 6 mg's so it may not help much. Starbucks is the best for me. They seem to have more caffeine in their coffee vs the competition so for me it's worth the extra bucks to buy it.

Good luck finding a solution.

r

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Tue Apr 05, 2016 1:59 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2310
Location: Tennessee
I get that sleepy feeling in the afternoon if I sit still too long. As long as I'm moving or busy I'm fine. In the morning after I dose, I do feel better and have more energy...until the afternoon if I sit still lol. It's just something that doesn't really bother me too much because I've realized what works for me is to just stay active. I always get up and clean something :) but I'm a boring mother, that probably isn't what others would do for a solution.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Fri Apr 08, 2016 9:31 pm 
Offline
New Poster
New Poster

Joined: Wed Apr 06, 2016 3:00 am
Posts: 1
I have chronic fatigue that has DEFINITELY gotten worse with each passing yr of sub maintenance (been on them 6 yrs now). Around 6 weeks ago, I started researching how to help the tapering process and came across DLPA supplements to help with waking up in the morning and regenerating your natural pain receptors/endorphins/dopamine. Many ppl call it "sunshine in a bottle". So I decided to take a chance and bought a bottle. It has done WONDERS for me! I have HORRIBLE adhd and was really struggling with getting myself up in the morning and getting my son to school on time. I absolutely HAD to have coffee to even get dressed. I felt the effects of the DLPA almost immediately and now I'm not only popping out of bed wide awake the sec the alarm goes off, but I've gotten my son to school super early every single day this month! My husband doesn't take anything but works crazy ridiculous hours and was so impressed that he started taking DLPA too. He said it's like a miracle supplement, which is ALOT coming from him! We barely even drink coffee at all anymore and we were going thru it like water before. Also, no side effects whatsoever so far for either of us,except I had a mild headache the first 3 or 4 days of use but I also believe that was from the L-Tyroseine I had started to take at the same time (I quit after a week). And, at the suggestion of several "opiate experts" who recommended mega dosing for addicts, I've taken up to 7 DLPA a day without "feeling" them or having jitters etc! Look it up, this stuff has been an absolute gamechanger for us!


Top
 Profile  
 
PostPosted: Tue May 10, 2016 8:15 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 13, 2016 8:50 pm
Posts: 27
Ill look that up,DLPA.
I think it's definitely the opiates in suboxone.
Even when I was younger tiredness was a side effect but then most times more opiates brought back energy.
I'm at 4mg per day and am thinking of going to 2mg.


Top
 Profile  
 
PostPosted: Tue May 10, 2016 8:54 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 13, 2016 8:50 pm
Posts: 27
Glimmer wrote:
I have chronic fatigue that has DEFINITELY gotten worse with each passing yr of sub maintenance (been on them 6 yrs now). Around 6 weeks ago, I started researching how to help the tapering process and came across DLPA supplements to help with waking up in the morning and regenerating your natural pain receptors/endorphins/dopamine. Many ppl call it "sunshine in a bottle". So I decided to take a chance and bought a bottle. It has done WONDERS for me! I have HORRIBLE adhd and was really struggling with getting myself up in the morning and getting my son to school on time. I absolutely HAD to have coffee to even get dressed. I felt the effects of the DLPA almost immediately and now I'm not only popping out of bed wide awake the sec the alarm goes off, but I've gotten my son to school super early every single day this month! My husband doesn't take anything but works crazy ridiculous hours and was so impressed that he started taking DLPA too. He said it's like a miracle supplement, which is ALOT coming from him! We barely even drink coffee at all anymore and we were going thru it like water before. Also, no side effects whatsoever so far for either of us,except I had a mild headache the first 3 or 4 days of use but I also believe that was from the L-Tyroseine I had started to take at the same time (I quit after a week). And, at the suggestion of several "opiate experts" who recommended mega dosing for addicts, I've taken up to 7 DLPA a day without "feeling" them or having jitters etc! Look it up, this stuff has been an absolute gamechanger for us!

Is this what your referring too

Hi Rob! This would be much better to ask as a private message because having a link to a specific supplement isn't allowed on the forum. Sorry to take the link out, but hopefully you can ask your question more directly to glimmer. Amy


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group